Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 38, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 38, Number 4 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 38, Number 4 (1932)
Bull. Amer. Math. Soc. 38 (1932)
More Information
Full-text PDF Free Access     Request Permissions
The calculus of variations and the quantum theory
G. A. Bliss.
Bull. Amer. Math. Soc. 38 (1932), 201-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562365
Statistical mechanics and the second law of thermodynamics
P. W. Bridgman.
Bull. Amer. Math. Soc. 38 (1932), 225-245
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562366
Note on diophantine automorphisms
Leonard Carlitz.
Bull. Amer. Math. Soc. 38 (1932), 246-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562367
On a matrix differential operator
A. K. Mitchell.
Bull. Amer. Math. Soc. 38 (1932), 251-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562368
Solutions of bounded variation of the Fredholm-Stieltjes integral equation
L. J. Paradiso.
Bull. Amer. Math. Soc. 38 (1932), 255-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562369
On real symmetric determinants whose principal diagonal elements are zero
W. V. Parker.
Bull. Amer. Math. Soc. 38 (1932), 259-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562370
On the degree of generality of a class of arithmetical identities
E. T. Bell.
Bull. Amer. Math. Soc. 38 (1932), 263-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562371
On the moment problem for a finite interval
T. H. Hildebrandt.
Bull. Amer. Math. Soc. 38 (1932), 269-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562372
New diophantine automorphisms
Leonard Carlitz.
Bull. Amer. Math. Soc. 38 (1932), 271-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562373
Note on the diophantine equation $ax^{2} + by^{2} + cz^{2} + dt^{2} = 0$
L. J. Mordell.
Bull. Amer. Math. Soc. 38 (1932), 277-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562374
Note on an application of metric geometry to determinants
L. M. Blumenthal.
Bull. Amer. Math. Soc. 38 (1932), 283-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562375
On polynomial interpolation to analytic functions with singularities
J. L. Walsh.
Bull. Amer. Math. Soc. 38 (1932), 289-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562376
Analytic study of rational quintic surfaces having no multiple curves
H. N. Hubbs.
Bull. Amer. Math. Soc. 38 (1932), 295-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562377
Adjoint systems in the problem of Mayer under general end-conditions
S. B. Myers.
Bull. Amer. Math. Soc. 38 (1932), 303-312
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1562378